Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    joeybenz's Avatar
    joeybenz is offline Associate Member
    Join Date
    May 2004
    Posts
    284

    B-12 after prop shot

    Ok My question is that after you inject prop and the pain starts coming on can you inject b-12 in the same area to make the pain go away? I know you can mix the b-12 and the prop together I just want to know for future ref.. Thanks guys for any replys.

  2. #2
    Join Date
    Apr 2002
    Posts
    2,393
    No. It's not the B-12 that makes the pain go away, but rather the diluting of the prop shot itself.

  3. #3
    joeybenz's Avatar
    joeybenz is offline Associate Member
    Join Date
    May 2004
    Posts
    284
    ok thank you I didn't have any b12 when I took my b-12 and man o man it's killing me but I'll man up and deal. Thanks bro. getting more b-12 hopefully soon.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •